Alert archive / North Carolina / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 23, NWS Raleigh, NC

April 15, 20185 counties in North Carolina

NWS Raleigh, NC issued this severe thunderstorm warning at Apr 15, 2018, 11:23 PM EDT for 5 counties in North Carolina. It was in force for 52 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 15, 2018, 11:23 PM EDT (03:23 UTC)
Expired
Apr 16, 2018, 12:15 AM EDT
In force
52 min
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Edgecombe County, NC, Franklin County, NC, Halifax County, NC, Nash County, NC, Warren County, NC

The radar

The Raleigh/Durham radar (KRAX), 98 km from the middle of the area, began a volume at 03:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 16, 12:05 AM EDTTSTM WND DMGLittleton, NCPOWERLINES DOWN.
Apr 16, 12:10 AM EDTTSTM WND DMGEnfield, NCTREE BLOWN DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 42 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 15, 9:32 PM EDTTornado WatchSPC4 hr

The nearest sounding before it

Roanoke, VA (KRNK), launched 00:00Z, 3.4 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 00:00Z on 2018-04-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 22 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 00:00Z on 2018-04-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 113 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
22 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
691 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
113 m²/s²
0-3 km storm-relative helicity
117 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

080 
WUUS52 KRAH 160323
SVRRAH
NCC065-069-083-127-185-160415-
/O.NEW.KRAH.SV.W.0023.180416T0323Z-180416T0415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
1123 PM EDT SUN APR 15 2018

The National Weather Service in Raleigh has issued a

* Severe Thunderstorm Warning for...
  Northeastern Nash County in central North Carolina...
  Warren County in central North Carolina...
  Northwestern Edgecombe County in central North Carolina...
  Halifax County in central North Carolina...
  Northeastern Franklin County in central North Carolina...

* Until 1215 AM EDT

* At 1121 PM EDT, a line of severe thunderstorms stretched from near 
  Lake Gaston south to Warrenton to Nashville, with individual 
  thunderstorm cells moving north at 75 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Rocky Mount, Roanoke Rapids, Nashville, Warrenton, Halifax,
  Norlina, Dortches, Littleton, Red Oak and Enfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

A tornado watch remains in effect until 300 AM EDT for central North
Carolina.

LAT...LON 3651 7790 3648 7776 3648 7765 3644 7762
      3642 7755 3637 7755 3634 7759 3631 7756
      3631 7752 3614 7754 3589 7770 3590 7806
      3622 7812 3636 7823 3654 7832 3655 7790
TIME...MOT...LOC 0321Z 198DEG 66KT 3602 7795 

HAIL...<.75IN
WIND...60MPH
 
$$

BLAES
2 follow-up statements
211 
WWUS52 KRAH 160346
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
1146 PM EDT SUN APR 15 2018

NCC069-160355-
/O.CAN.KRAH.SV.W.0023.000000T0000Z-180416T0415Z/
Franklin NC-
1146 PM EDT SUN APR 15 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FRANKLIN COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A tornado watch remains in effect until 300 AM EDT for central North
Carolina.

LAT...LON 3651 7790 3648 7776 3648 7765 3644 7762
      3642 7755 3637 7755 3634 7759 3631 7756
      3631 7752 3614 7754 3589 7770 3591 7802
      3625 7793 3637 7795 3653 7798 3655 7790
TIME...MOT...LOC 0345Z 196DEG 54KT 3630 7784 

$$

NCC065-083-127-185-160415-
/O.CON.KRAH.SV.W.0023.000000T0000Z-180416T0415Z/
Nash NC-Warren NC-Edgecombe NC-Halifax NC-
1146 PM EDT SUN APR 15 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM EDT
FOR NORTHEASTERN NASH...NORTHEASTERN WARREN...NORTHWESTERN EDGECOMBE
AND HALIFAX COUNTIES...

At 1145 PM EDT, a severe thunderstorm was located 9 miles south of
Littleton, or 14 miles west of Halifax, moving north at 60 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Rocky Mount, Roanoke Rapids, Nashville, Halifax, Dortches, Littleton,
Red Oak, Enfield, Weldon and Whitakers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

A tornado watch remains in effect until 300 AM EDT for central North
Carolina.

LAT...LON 3651 7790 3648 7776 3648 7765 3644 7762
      3642 7755 3637 7755 3634 7759 3631 7756
      3631 7752 3614 7754 3589 7770 3591 7802
      3625 7793 3637 7795 3653 7798 3655 7790
TIME...MOT...LOC 0345Z 196DEG 54KT 3630 7784 

HAIL...<.75IN
WIND...60MPH
 
$$

BLAES
937 
WWUS52 KRAH 160414
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
1214 AM EDT MON APR 16 2018

NCC065-083-127-185-160424-
/O.EXP.KRAH.SV.W.0023.000000T0000Z-180416T0415Z/
Nash NC-Warren NC-Edgecombe NC-Halifax NC-
1214 AM EDT MON APR 16 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN NASH...
NORTHEASTERN WARREN...NORTHWESTERN EDGECOMBE AND HALIFAX COUNTIES
WILL EXPIRE AT 1215 AM EDT...
    
The severe thunderstorm which prompted the warning has 
weakened. Therefore, the warning will be allowed to expire.

A tornado watch remains in effect until 300 AM EDT for central North
Carolina.

LAT...LON 3651 7790 3648 7776 3648 7765 3644 7762
      3642 7755 3637 7755 3634 7759 3631 7756
      3631 7752 3614 7754 3589 7770 3591 7802
      3625 7793 3637 7795 3653 7798 3655 7790
TIME...MOT...LOC 0414Z 198DEG 66KT 3678 7765 

$$

BLAES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 9:00 PM EDT, 2 hours 23 minutes earlier.

Area forecast discussion, Apr 15, 9:00 PM EDT, 2 hours 23 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
900 PM EDT Sun Apr 15 2018

.SYNOPSIS...
A strong cold front will cross the region tonight. Dry, cooler, and
breezy conditions will follow for Monday.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 900 PM Sunday...

Event is unfolding largely as anticipated, with a QLCS embedded in a
large band of moderate to heavy showers ahead of a strong cold
front. Several circulations were noted with this line, including one
which led to a tornado near Greensboro late this afternoon. Most,
however, were weak/transient. While CAPE values have dwindled with
loss of heating, marginal instability remains, and with intense
kinematics, strengthening upper divergence and DPVA, strong deep
layer shear, and still-favorable 0-1 km shear around 40 kts, have
expanded the tornado watch east to include the central and eastern
CWA through 11 pm. Additionally, the line has slowed considerably
with the tilting mid level trough, and with high PW around 1.5"
surging into the area and training echoes, the threat for flooding
rains persists areawide, and have expanded the flash flood watch in
area (the entire CWA) and in time (until 2 am, when most of the
heavier rain will be exiting the E CWA). Still expect temps to
bottom out in the upper 40s to upper 50s. -GIH

Previous discussion from 320 PM: Strongly forced convection, mostly
linear but with scattered leading discrete cells, will cross the
area through this evening, mainly in the 20z-05z time frame, ahead
of a strong cold front attending a powerful mid level low tracking
from S IA across IL/IN through tonight. Strengthening kinematics
will result as the mid level trough takes on a negative tilt while
swinging ENE through the Carolinas, pushing mid level winds up to 70-
80 kts by this evening, with a 45-55 kt southerly low level jet.
Deep layer bulk shear is already up to 40-60 kts, on its way to 60-
80 kts this evening. These intense kinematics along with 150-200 m
height falls will support vigorous forcing for ascent within deep
moisture as PW surges to around 1.5" ahead of the front.

Temps and dewpoints so far today have overachieved a bit, both
rising slightly higher and faster than earlier anticipated. As a
result, we're seeing moderate instability with SBCAPE already into
the 1000-1500 J/kg range, and this will likely creep upward more as
greater low level warmth and moisture advects in from the S and SSE.
This potential instability along with the high deep layer shear will
support strong to severe storms with damaging winds as a primary
threat, given the intense dynamic forcing for ascent and strong
background wind field. QLCS mesocyclones and isolated tornadoes are
possible as well, with strong line-normal low level winds, a long
curved hodograph, and good probabilities of an STP over 3 according
to the HREF mean. Will watch carefully for any bowing segments,
especially those bowing to the NNE (maximizing the line-normal wind
component), and evidence of rear inflow notches indicative of
possibly tornadogenesis.

Locally heavy rainfall remains a threat over the NW CWA, near the
inflection point of the tilting system, where the deep warm layer
(LCL-0C depth near 4 km) will facilitate warm rain processes. The
potential for training echoes will lead to locally higher amounts,
as the steering wind becomes parallel to the line. Storm total
rainfall is expected to be 2 to 2.5 inches in this area, with
locally higher totals, and with concerns for flooding within the
hilly terrain and urban areas of the Triad, have issued a flash
flood watch through this evening over the NW Piedmont down to
Albemarle.

Precip chances will taper down behind the main band after midnight
from WSW to ENE, although trailing stratiform rain and a few
lightning strikes may linger for a few hours overnight. Will trend
pops down to lower chances, but will keep shower chances going
through the night mainly across the north as waves of mid level DPVA
traverse the base of the negatively tilting trough.

Expect lows from the upper 40s W to upper 50s E. -GIH

&&

.SHORT TERM /MONDAY AND MONDAY NIGHT/...
As of 400 PM Sunday...

The strong mid level low will wobble E then NE over the E Great
Lakes region through Mon/Mon night. The surface front will be moving
well offshore, although surface winds immediately behind it will be
from the WSW, allowing for little in the way of downslope drying as
the intense surface low wraps up over SE Ontario. Periods of mid
level DPVA will continue, with residual moisture through the deep
mixed layer and steep mid level lapse rates of 6-7.5 C/km, resulting
in a risk of isolated to scattered showers, mainly over N sections
from late morning through mid afternoon. Bouts of cloudiness will
result from the passage of vorticity maxima through the trough base,
with the most clouds across the north. Expect highs of 58-64 within
cold air advection. Lows Mon night 35-39, with gradual clearing as
heights rise aloft and drier air surges in. A frost advisory may
need to be considered in some areas, although lower RH values as
well as lingering clouds over N sections overnight may reduce this
threat. -GIH

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
As of 1230 PM Sunday...

Still expecting a quiet long term forecast beginning on Tuesday as
high pressure over the Gulf of Mexico and a northwesterly upper
level flow pattern keep the region dry with a warming trend for the
first half of the work week. Dry weather combined with somewhat
breezy conditions could bring some fire weather concerns to the
area, particularly on Tuesday as min RH values hover around 30
percent with wind gusts near 20 kts. Highs will be in the upper 60s
to low 70s Tuesday but then rising to near 80 degrees on Wednesday.

Thursday a low pressure system will pass well to the north, dragging
a dry cold front through the area and although no precipitation is
expected, temperatures will be cooler, particularly in the Triad
where cooler air will move in prior to peak heating. Temperatures
here will top out in the low 70s with closer to 80 still possible in
the southeast and along the I-95 corridor. That cooler airmass will
continue to filter in for the end of the week, presenting dry
conditions with highs mainly in the 60s both Friday and Saturday.

Models are split on the timing for a system that will make its
approach to central NC sometime early next week. The GFS is much
more progressive with the system, bringing it into the area on
Sunday but the ECMWF solution is much slower, keeping things dry all
the way until Monday night. These details will be ironed out in the
coming days.

&&

.AVIATION /00Z MONDAY THROUGH FRIDAY/...
As of 828 PM Sunday...

A line of convective activity with associated IFR/MVFR CIGS and VSBYS
will progress across central NC through 06z. The back edge of the
line should reach KFAY and KRWI between 06z-09z. Strong winds with
gusts to 45kt may occur with individual cells within the line.
Isolated tornadoes are possible in the watch area.

Looking beyond 09z Mon, gusty winds from the WNW can be expected
with a rapid return to VFR conditions behind the cold front.

VFR conditions are likely over central NC through mid week as high
pressure builds over the Gulf and Southeast states. A mostly dry
cold front will drop southeast through the area Wed night into Thu
with isolated showers and gusty shifting winds, but VFR conditions
are expected. Another high pressure area building in will bring VFR
conditions Fri. -GIH

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 2 AM EDT Monday for NCZ007>011-021>028-
038>043-073>078-083>086-088-089.

&&

SYNOPSIS...Badgett
NEAR TERM...Hartfield
SHORT TERM...Hartfield
LONG TERM...Ellis
AVIATION...Badgett/Hartfield
Hazardous weather outlook, Apr 15, 11:15 PM EDT, 8 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
1115 PM EDT Sun Apr 15 2018

NCZ007>010-021>026-038>042-073>077-083>086-088-089-170315-
Person-Granville-Vance-Warren-Forsyth-Guilford-Alamance-Orange-
Durham-Franklin-Davidson-Randolph-Chatham-Wake-Johnston-Stanly-
Montgomery-Moore-Lee-Harnett-Anson-Richmond-Scotland-Hoke-Cumberland-
Sampson-
1115 PM EDT Sun Apr 15 2018

...FLASH FLOOD WATCH IN EFFECT UNTIL 2 AM EDT MONDAY...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ011-027-028-043-078-170315-
Halifax-Nash-Edgecombe-Wilson-Wayne-
1115 PM EDT Sun Apr 15 2018

...FLASH FLOOD WATCH IN EFFECT UNTIL 2 AM EDT MONDAY...
...TORNADO WATCH 55 IN EFFECT UNTIL 3 AM EDT MONDAY...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Apr 15, 10:38 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1038 PM EDT SUN APR 15 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 PM     TSTM WND DMG     4 E FUQUAY-VARINA       35.60N 78.73W
04/15/2018                   WAKE               NC   LAW ENFORCEMENT

            POWERLINES DOWN IN WILLOW SPRINGS.

&&
Local storm report, Apr 15, 10:54 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1054 PM EDT SUN APR 15 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0512 PM     TORNADO          4 W MCLEANSVILLE        36.10N 79.73W
04/15/2018                   GUILFORD           NC   PUBLIC

            A LARGE TREE FELL ON A HOME, CAUSING
            SIGNIFICANT DAMAGE.

&&

JFD
Local storm report, Apr 15, 11:02 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1102 PM EDT SUN APR 15 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     FLOOD            2 NW LAURINBURG         34.78N 79.50W
04/15/2018                   SCOTLAND           NC   911 CALL CENTER

            FLOODING ALONG US-74.

&&

JFD
Local storm report, Apr 15, 11:06 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1106 PM EDT SUN APR 15 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     FLOOD            RAEFORD                 34.98N 79.22W
04/15/2018                   HOKE               NC   911 CALL CENTER

            SEVERAL ROADS FLOODED, MAINLY IN RURAL AREAS
            SOUTHWEST OF RAEFORD.

&&

JFD
Special weather statement, Apr 15, 11:10 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1110 PM EDT SUN APR 15 2018

NCZ009>011-026>028-160415-
Edgecombe NC-Nash NC-Franklin NC-Vance NC-Warren NC-Halifax NC-
1110 PM EDT SUN APR 15 2018

...A LINE of STRONG THUNDERSTORM WILL AFFECT
NASH...VANCE...WARREN... NORTHWESTERN EDGECOMBE...HALIFAX AND
NORTHEASTERN FRANKLIN COUNTIES UNTIL 1215 AM EDT...

At 1108 PM EDT, Doppler radar was tracking a line of strong
thunderstorm stretching from near Henderson to near Warrenton and
Spring Hope, moving northeast at 75 mph.

Wind gusts up to 50 mph will be possible with this storm.

Heavy rain and minor flooding will also be possible with this storm.

Locations impacted include...
Rocky Mount, Roanoke Rapids, Henderson, Nashville, Warrenton,
Halifax, Norlina, Dortches, Littleton and Bailey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.

&&

A tornado watch remains in effect until 300 AM EDT for central North
Carolina.

LAT...LON 3651 7790 3650 7781 3635 7758 3632 7757
      3630 7754 3600 7752 3576 7812 3602 7817
      3619 7827 3631 7847 3651 7850 3654 7845
      3654 7790
TIME...MOT...LOC 0308Z 192DEG 64KT 3642 7835

BLAES
Local storm report, Apr 15, 11:23 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1123 PM EDT SUN APR 15 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     TSTM WND DMG     4 ESE PILOT             35.85N 78.20W
04/15/2018                   NASH               NC   911 CALL CENTER

            TREE FELL ON RESIDENCE ON WEST NC-97.

&&

JFD

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 8:06 PM EDTFlash Flood WarningRAHHoke, Scotland3 hr
Apr 15, 8:31 PM EDTSevere Thunderstorm WarningRAHChatham, Cumberland, Harnett, Hoke, Lee, Moore and 2 more44 min
Apr 15, 8:50 PM EDTFlash Flood WarningRAHChatham, Durham, Granville, Harnett, Lee, Moore and 2 more4 hr
Apr 15, 9:10 PM EDTSpecial Weather StatementRAHDurham, Granville, Person80 min
Apr 15, 9:17 PM EDTTornado WarningRAHVance, Warren28 min
Apr 15, 9:25 PM EDTSpecial Weather StatementRAHCumberland, Harnett, Johnston, Wake65 min
Apr 15, 9:46 PM EDTSevere Thunderstorm WarningRAHCumberland, Harnett, Johnston, Sampson, Wake, Wayne44 min
Apr 15, 9:50 PM EDTSevere Thunderstorm WarningRAHDurham, Franklin, Granville, Vance, Wake, Warren40 min
Apr 15, 10:22 PM EDTSevere Thunderstorm WarningRAHFranklin, Granville, Nash, Vance, Wake, Warren53 min
Apr 15, 10:26 PM EDTSevere Thunderstorm WarningRAHJohnston, Nash, Sampson, Wake, Wayne, Wilson64 min
Apr 15, 11:10 PM EDTSpecial Weather StatementRAHHalifax, Nash, Vance, Warren65 min
Apr 16, 5:21 AM EDTAreal Flood AdvisoryRAHWake3 hr
Apr 16, 2:58 PM EDTFrost AdvisoryRAHAlamance, Anson, Chatham, Davidson, Durham, Forsyth and 13 more18 hr

Nearby

Severe Thunderstorm Warnings in North Carolina, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.